# SDR ABXA010197

- Difficulty date: March 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,572 hours, 22,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 70,572 hours, 22,677 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME AT FS 1120 ABOVE LONGERON 35R-36R WAS CORRODED UNDER AND AROUND NUT PLATES.  MAINTENANCE REPAIRED THE AREA IAW DC-8 SRM 53-2-0.
